# SDR CKSA98137

- Difficulty date: February 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N870BX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46036
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Misdrilled
- Location: Bs 360
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE CPCP INSPECTION, FOUND SEVERAL HOLES DRILLED INTO LT FRAME RADIUS AT FS 360, 5 AND 10 ABOVE UPPER CUSP AREA.  INSTALLED RIVETS IN MISDRILLED HOLES IN RADIUS IAW DC8 SRM 51-1-21, FABRICATED DOUBLER AND SHIM IAW COTNEY DWG NR D93-R08, TREATED AND PRIMED IAW DC8 SRM 51-1-8 AND INSTALLED DOUBLER IAW DC8 SRM 51-1-20D.  CORROSION TASK CARD NUMBER 573L-0551.  NON-ROUTINE NR 04901 TASK NR Y1390.
